MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® NRFIT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® NRFIT
Catalog Number 021163-27A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Irn#: 033-26_1078.Incident occurred in uk.The spinal needle broke whilst in the patient requiring surgical removal by neurosurgical team under general anaesthetic.
 
Additional Manufacturer Narrative
This case is considered as closed.If further information become available an update will be sent to the agency.

Brand Name
SPROTTE® NRFIT
Common Device Name
SPROTTE® NRFIT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM   78187
Manufacturer Contact
armin pfeifer
karl-hall-str. 1
geisingen, 78187
GM   78187
MDR Report Key24468214
Report Number9611612-2026-00002
Device Sequence Number16017899
Product Code BSP
UDI-Device Identifier04048223127827
UDI-Public04048223127827
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number021163-27A
Device Lot Number1599
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown